iCliniq logo

Ask a Doctor Online Now

HomeAnswersEndocrinologypremature ovarian failureI have hot flashes after taking Progyluton. Why?

Can hot flashes be caused due to taking Progyluton?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Shaikh Sadaf

Medically reviewed by

Dr. Vinodhini J.

Published At March 14, 2020
Reviewed AtApril 23, 2024

Patient's Query

Hi doctor,

I have POF with FSH 101. I am taking Progyluton from three months but I still feel hot flashes and breast pain after starting brown tablets and these become worse in pill-free days. Am I taking right dose of hormones?

Answered by Dr. Shaikh Sadaf

Hello,

Welcome to icliniq.com.

I just read your query and from the reports (attachment removed to protect patient identity) you mentioned it is clear that you have premature ovarian failure and you have been prescribed the drug Progyluton as a hormone replacement therapy. You have mentioned that you experience some symptoms such as hot flashes and breast pain in spite of taking hormone replacement therapy and they get worse during the pill-free period. Well, the hot flashes are common in premature menopause as in your case and the breast pain occurs because of progesterone component in your Progyluton. It will decrease with time sometimes up to a year and a half. Your dose is right. All I suggest is that you need to take these pills to prevent other problems from occurring such as decrease in bone density, cardiac problems, endometrial problems so on and so forth and also to prevent overt symptoms of menopause.

I hope this helps.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Shaikh Sadaf
Dr. Shaikh Sadaf

Endocrinology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Endocrinology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy